Journal of Combinatorics

Volume 2 (2011)

Number 1

Packing a binary pattern in compositions

Pages: 111 – 137

DOI: http://dx.doi.org/10.4310/JOC.2011.v2.n1.a5

Authors

Ragnar Freij (Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, Sweden)

Toufik Mansour (Department of Mathematics, University of Haifa, Israel)

Abstract

In this article we generalize packing density problems from permutations and words to compositions. We are able to find the packing density for some classes of subsequence and generalized patterns and all the three letter binary patterns.

2010 Mathematics Subject Classification

Primary 05A15. Secondary 05A16.

Full Text (PDF format)